# SDR 2007UALA02136

- Difficulty date: June 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,202 hours, 8,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78671
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40ABC EEL LIGHT STRIP CONNECTOR PULLED ON SEAT SIDE.  *S/D*  REPAIRED EEL LIGHT STRIP CONNECTOR.
